# SDR CALA2022100302621

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 611NB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611NB HAS DAMAGE TO ALUMINUM FOIL. C/W SRM 51-70-14 REPAIR 3 STEP 6 PARAGRAPH B. INSPECTED MAJOR REPAIR TO PANEL 611NB.  NO DEFECT UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611NB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6)) PANEL INSTALLED AS PER WORK CARD RII PCW OF MAJOR REPAIR TO PANEL. INSTALLATION OF PANEL IS NOT R II.
